# SDR DL757081440

- Difficulty date: October 14, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Corroded
- Location: Bs 535 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFTER ANTENNA REMOVAL FOUND ON SKIN AT BS 535 BL 0.  REMOVED CORROSION AND REPAIRED IAW ER 08-3328/ER/A 465407-14 DATED 10/24/08.
